# SDR SWIA201127365

- Difficulty date: August 23, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 20,542 hours, 17,662 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF FUEL IN FLIGHT DECK.  (FLT 5575)  REPLACED O-RING ON INLET LINE TO APU FUEL CONTROL.
